# SDR SWAA2025050254006

- Difficulty date: March 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 747 TO BS 787LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT 2025-232261<[01] REMOVED CORROSION ON SUPPORT ZEE LOCATED BTW BS 747 TO BS 787 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT. EVALUATED REWORKED AREA AND FOUND OUT OF THE LIMITS I.A.W SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2. PERFORMED REPAIR PERMANENT SUPPORT ZEE LOCATED BETWEEN BS 727E TO 807 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 FIGURE 203 AND SRM 51-40-02 AND DWG 146A7500 SHEET 113 REV-. SEE INDIVIDUAL SIGN OF BELOW;[02] REMOVED CORROSION ON SUPPORT ZEE LOCATED BTW BS 747 TO BS 787 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT. EVALUATED REWORKED AREA AND FOUND OUT OF THE LIMITS I.A.W SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2. PERFORMED REPAIR PERMANENT SUPPORT ZEE LOCATED BETWEEN BS 727E TO 807 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 FIGURE 203 AND SRM 51-40-02 AND DWG 146A7500 SHEET 113 REV-. SEE INDIVIDUAL SIGN OF BELOW RII VERIFIED
